Just tell your doc what you have told here. Telling is half the battle. The good thing is that you are aware of this. Let your doc know what is going on so you can be treated.
Keep coming here too. We understand like nobody else as we have been where you are.
Robaa, I would be very greatfull if you could tell me of the outcome as I also want to know what causes "Gibberish Talk" and sudden urge to scream. I don't think the screaming is due to the Fluoxetine as I had it as a kid and it waned after starting the fluox, but the Gibberish started after starting to take the fluox.
Also, I find it difficult to focus/concentrate on sophisticated technology related work. As for public speaking...never did that well (introvert) and the clumsiness... I have always written off to bad proprioception due to the Marfan-Out of whack-limbs.
Admittadely, the Gibberish talk, I had never told my doc about as it seems almost "volentary" ... don't know about that...